What causes rashes on the abdomen?
My wife delivered baby 2 weeks back.
she is having red rashes all over her stomach.
please suggest some medication.
she is taking already citrazine once in a day & applying derocalm lotion.
use a moisturizing lotion and oral antihistamine for itching
Hello. Thank you for writing to us.
I am Dr . Kakkar (Dermatologist). I have gone through your query and I have noted your concern.
Perhaps she has striae gravidarum. Striae are quite common during pregnancy and they may itch. Though start forming during later pregnancy as the abdominal wall is distending with the growing fetus but they become more visible after delivery. Abdominal stretching during late pregnancy is the underlying cause of striae.
She may use a moisturizer e.g either Venusia XXXXXXX lotion Or Nourish oat moisturizing lotion, twice daily.
In addition. she may take a tablet of Chlorpheniramine (CPM) 4mg or tablet Polaramine 2mg, thrice daily for symptomatic relief from itching. They are safe in post partum period.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for thinning of skin
- Is boil inside nose folliculitis a cause for concern?
- What casues allergic skin rash?
- How to diagnose herepes type 2?
- What causes white pimples in vagina?
- Suggest treatment for headache, acne and weight gain
- Suggest treatment for dandruff and red spot on scalp
- What causes non itchy eruption on penis?
- Suggest treatment for itching acne on hand
- Suggest treatment for itching sensation all over body